# SDR AALA202408159660

- Difficulty date: August 7, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 42,091 hours, 17,721 cycles
- Engine: Cfmint CFM567B20
- Engine time: 28,314 hours, 11,613 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 660293
- Condition: Vibration
- Location: Nr 2
- Part time: 28,314 hours, 11,613 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NUMBER TWO ENGINE RAPIDLY LOST ABOUT HALF ITS THRUST WITH NOTICEABLE VIBRATION, LANDED AIRCRAFT WITH IDLE THRUST THEN SHUTDOWN ENGINE AFTER LANDING; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT KIN.**SUPPLEMENTAL REPORT FOR (AALA202408089660): REMOVED AND REPLACED NUMBER 2 ENGINE. FUNCATIONAL AND ENGINE RUN CHECK GOOD. PER WORK CARD 08L40072003**(CLOSED).
